Monday, October 21, 2019

Comments by jane1

Showing 1 of 1 comments.

  • Wow…I don’t know what to say to make you feel better and I really wish I had some advice to pull from my own benzo treatment and eventual self inflicted withdrawal. I took 3 mgs of klon, could not tell it did anything, so I was prescribed 4mgs of Xanax, which I certain COULD tell was working. I took that for 5 years, developed a tolerance and it stopped working. So, I just jumped offf abruptly. I can’t stay on an ineffective drug that’s all I was sure of and who wants to keep taking ever increasing amounts of Xanax? Just doesn’t seem safe, despite tolerance but I’m certainly no pharmacist. My muscles twitched (mainly my toes, to my annoyance), but it was not painful. That’s it…maybe a little rebound anxiety due to the fact that I’ve always had anxiety and was no longer taking any of the meds. Nothing like the horror you are describing…however I must say that I found seroquel to be a very shady drug. If you google the seroquel lawsuit (DEATHS), you will see what I mean. Even before I read about it I noticed EXTREME heart palpitations laying down trying to sleep. Soldiers in the army nicknamed it serokill due to all the heart attacks it’s caused, and also it’s a bipolar med used to *attempt* to balance mood/brain chemicals, which it’s obviously not doing in your case. Plus this could be a breakdown you are experiencing without any anti anxiety meds or something else entirely. I Am basically just saying that I don’t think you should stop searching for the root of this problem yet, because there is no proof that it is due to a withdrawal of 1mg an entire year ago. Please do be safe! Godspeed.